# SDR CALA2023092702894

- Difficulty date: September 24, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 69,487 hours, 12,398 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Eec
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

R EEC MODE MSG ON T/O ABORTED T/O FIXED W/ CHECKLIST PER CREW - LOW SPEED ABORT AT 70 KTS. BRAKE TEMPS ARE ALL READING 1. CREW FOLLOWED QRH PROCEDURE FOR EEC MODE IN ALT. EEC NOW OPERATING NORMALLY IN NORMAL MODE. AIRCRAFT IS OK TO CONTINUE.
